# SDR S6G2002F00000

- Difficulty date: February 13, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N80NM
- Make and model: Agusta A109A2
- Aircraft serial: 7327
- Engine: Allsn 250C20B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Pin
- Part number: 1090401211
- Condition: Sheared
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PILOT FOUND NR1 ENGINE OIL COOLER FAN DRIVESHAFT DAMAGED.  SHEAR BOLT BETWEEN NR1 ENGINE COUPLING ADAPTER AND DRIVE FAN ADAPTER FAILED ALLOWING DRIVE FAN ADAPTER TO MIGRATE AFT AND DISENGAGE SPLINES OF ENGINE PTO SHAFT.  THE OIL COOLER DIRVESHAFT STRUCK NR 6, NR 7 BEARING STRUT SUMP, DENTING IT AND CAUSING OIL LEAK, BROKE TURBINE COLLECTOR DRAIN FITTING AND BENT SHAFT.  OIL COOLER FAN SPLINED DRIVESHAFT SHEARED AND OIL COOLER RIGHT MOUNT AREA CRACKED.  FORWARD THOMAS COUPLING SHREDDED.  HARDWARE WAS INTACT OTHER THAN SHEAR BOLT,  COTTER PIN WAS STILL IN PLACE IN SECTION OF BOLT THAT SHEARED OFF.   REPLACED ALL DAMAGED PARTS.  SHEAR BOLT SHOULD BE INSPECTED IN DETAIL AT EVERY SCHEDULED REMOVAL.
